The causes of Spanish unemployment: A structural VAR approach
Juan Dolado and
Juan F Jimeno
European Economic Review, 1997, vol. 41, issue 7, 1281-1307
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (110)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0014-2921(97)00058-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The causes of Spanish unemployment: A structural VAR apporach
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:eecrev:v:41:y:1997:i:7:p:1281-1307
Access Statistics for this article
European Economic Review is currently edited by T.S. Eicher, A. Imrohoroglu, E. Leeper, J. Oechssler and M. Pesendorfer
More articles in European Economic Review from Elsevier
Bibliographic data for series maintained by Catherine Liu ().